Access count of this item: 70

Files in This Item:
File Description SizeFormat 
0584-4.pdf182.49 kBAdobe PDFView/Open
Title: Forcing and consistency proof in General topology(General Topology and Set Theory)
Authors: 家本, 宣幸  KAKEN_name
Author's alias: Kemoto, Nobuyuki
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 584
Start page: 43
End page: 45
Appears in Collections:General Topology and Set Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.